Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4 (2002), Issue 4, Pages 251-270
http://dx.doi.org/10.1080/10273660310001594200

A Mathematical Model of an In Vitro Experiment to Investigate Endothelial Cell Migration

1School of Mathematics, University of Leeds, Leeds LS2 9JT, UK
2Molecular Medicine Unit St. James' University Hospital, Leeds LS9 7TF, UK

Received 10 October 2002; Accepted 10 June 2003

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. J. Plank, B. D. Sleeman, and P. F. Jones, “A Mathematical Model of an In Vitro Experiment to Investigate Endothelial Cell Migration,” Journal of Theoretical Medicine, vol. 4, no. 4, pp. 251-270, 2002. doi:10.1080/10273660310001594200